Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 31, NWS Cleveland, OH

May 23, 2019Erie County, Ottawa County, Sandusky County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 23, 2019, 6:58 AM EDT for Erie County, Ottawa County, Sandusky County, Ohio. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 6:58 AM EDT (10:58 UTC)
Expired
May 23, 2019, 7:45 AM EDT
In force
47 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Erie County, OH, Ottawa County, OH, Sandusky County, OH

The radar

The Cleveland radar (KCLE), 83 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:06 AM EDTTSTM WND DMG2 Nw Oak Harbor, OHPOWER POLES DOWN AND LEANING ALONG BENTON-CARROLL ROAD.
May 23, 7:14 AM EDTTSTM WND DMGPort Clinton, OHTREE AND POWER LINES DOWN.
May 23, 7:20 AM EDTTSTM WND DMG1 Se Lindsey, OHSEVERAL POWER LINES AND TREES DOWN. TREE REPORTED DOWN ACROSS COUNTY ROAD 109.
May 23, 7:20 AM EDTTSTM WND GST 581 N Clyde, OH
May 23, 7:25 AM EDTTSTM WND DMG1 N Clyde, OHLARGE TREE LIMBS BLOCKING THE ROAD ON SR510.
May 23, 7:30 AM EDTTSTM WND DMG2 Ssw Bay View, OHTREE ON CAR REPORTED ON BAYSHORE ROAD.
May 23, 7:35 AM EDTTSTM WND DMG1 Se Sandusky, OHTREES DOWN, SOME ACROSS ROADWAYS.
May 23, 7:39 AM EDTTSTM WND DMG3 Nnw Milan, OHTREE DOWN ACROSS ROAD IN AVERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WUUS51 KCLE 231058
SVRCLE
OHC043-123-143-231145-
/O.NEW.KCLE.SV.W.0031.190523T1058Z-190523T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
658 AM EDT Thu May 23 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Erie County in north central Ohio...
  Sandusky County in northwestern Ohio...

* Until 745 AM EDT.

* At 658 AM EDT, severe thunderstorms were located along a line
  extending from 7 miles northeast of Genoa to 7 miles north of
  Fostoria, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Sandusky, Fremont, Western Vermilion, Port Clinton, Kelleys Island,
  Put-In-Bay, Bellevue, Clyde, Oak Harbor, Gibsonburg, Genoa,
  Woodville, Elmore, Northern Milan, Milan, Castalia, Ballville,
  Catawba Island, Marblehead and Berlin Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 8334 4162 8311 4151 8296 4155 8286
      4172 8283 4172 8281 4159 8284 4154 8274
      4163 8267 4162 8267 4150 8271 4145 8304
      4143 8301 4149 8269 4147 8270 4138 8250
      4143 8235 4129 8235 4126 8342
TIME...MOT...LOC 1058Z 252DEG 51KT 4160 8328 4127 8338 

HAIL...<.75IN
WIND...60MPH
 
$$

Greenawalt
2 follow-up statements
153 
WWUS51 KCLE 231135
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
735 AM EDT Thu May 23 2019

OHC123-143-231145-
/O.CAN.KCLE.SV.W.0031.000000T0000Z-190523T1145Z/
Ottawa OH-Sandusky OH-
735 AM EDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA AND SANDUSKY COUNTIES
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4146 8270 4145 8266 4144 8266 4138 8250
      4143 8235 4129 8235 4129 8284 4141 8281
      4144 8276 4146 8271
TIME...MOT...LOC 1135Z 272DEG 44KT 4144 8268 4127 8275 

$$

OHC043-231145-
/O.CON.KCLE.SV.W.0031.000000T0000Z-190523T1145Z/
Erie OH-
735 AM EDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR ERIE COUNTY...

At 735 AM EDT, severe thunderstorms were located along a line
extending from near Sandusky to near Bellevue, moving east at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sandusky, Western Vermilion, Northern Milan, Castalia, Berlin
Heights, Bloomingville, Sandusky South, Birmingham and Fairview
Lanes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4146 8270 4145 8266 4144 8266 4138 8250
      4143 8235 4129 8235 4129 8284 4141 8281
      4144 8276 4146 8271
TIME...MOT...LOC 1135Z 272DEG 44KT 4144 8268 4127 8275 

HAIL...<.75IN
WIND...70MPH
 
$$

Greenawalt
854 
WWUS51 KCLE 231151
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
751 AM EDT Thu May 23 2019

OHC043-231200-
/O.EXP.KCLE.SV.W.0031.000000T0000Z-190523T1145Z/
Erie OH-
751 AM EDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 4146 8270 4145 8266 4144 8266 4138 8250
      4143 8235 4129 8235 4129 8284 4141 8281
      4144 8276 4146 8271
TIME...MOT...LOC 1150Z 252DEG 51KT 4151 8241 4134 8248 

$$

Greenawalt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:51 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 23, 4:51 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
451 AM EDT Thu May 23 2019

.SYNOPSIS...
Low pressure will cross the upper Great Lakes today with a cold
front settling south across the area this evening. High pressure
from the northern Plains will build east across the region on
Friday. A warm front will lift north on Saturday then sink south
again on Sunday maintaining a focus for active weather.

&&

.NEAR TERM /THROUGH FRIDAY/...
Low pressure is located over the arrowhead of Minnesota this morning
with a cold front extending south across Illinois. The forecast area
is starting off in the warm sector ahead of an MCS tracking across
Indiana. This convection has been maintained overnight as an upper
level wave rides out of the Plains towards the southern Great Lakes
with a 65 knot low level jet. This jet is providing tremendous
moisture advection into the region, working to overcome the very dry
air noted above 900mb on the 00Z DTX sounding. The 08Z SPC
Mesoanalysis shows a large PW gradient across the state of Indiana
with a 0.6 inch PW near Toledo and 1.7 inches near Chicago. It is
unclear to what extent this drier air will have on causing this
complex to weaken as it approaches the I-75 corridor towards 11Z or
if the MCV and steep mid-level lapse rates will be sufficient to
maintain storm intensity and prompt convective warnings towards
sunrise. The RAP suggests a corridor of instability will advect
north ahead of the line with 750 J/kg of ML CAPE, helping to
maintain intensity until at least 8-10 AM before starting to
weaken. There is high confidence that thunderstorms with
considerable lightning will move across the area this morning but
at some point convection may become elevated, lessening the
threat of severe weather. Coordination will continue with the
Storm Prediction Center this morning and Severe Thunderstorm
Watches/Warnings will be issued if needed. Latest runs of the
HRRR indicate convection will be almost east of the forecast
area by 16Z.

Morning thunderstorm activity will stabilize the atmosphere and take
some time to recover into this afternoon.  However many areas will
clear out this afternoon allowing temperatures to approach 80
degrees with good mixing and breezy southwest winds gusting to 30
mph. Dewpoints will remain high in the mid to upper 60s ahead of the
cold front this afternoon and expect CAPE values of 1000 J/kg or
more to develop across the southern counties. Sufficient forcing
along the cold front may support redevelopment of scattered showers
and a few thunderstorms this afternoon in the 21-01Z time frame. We
will monitor any storms to develop but expect the primary severe
weather threat today to be this morning.

High pressure will build in behind the front for Friday bringing a
drier airmass and cooler temperatures. Highs on Friday will range
from the mid 60s at the lakeshore to upper 70s south with thickening
mid-cloud from the west during the afternoon.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Upper ridge will build over the Ohio valley/Great Lakes Friday night
as a surface warm front lifts north of the area. A southwesterly low
level jet will nose northeastward into the southern Great Lakes late
Friday night into Saturday. Most of the overnight will be dry across
the area, however some increased chances for precip arrive on the
periphery of the LLJ by early Saturday morning. Instability will
increase across the region through the day Saturday as a mid level
shortwave approaches the region from the west. Good mid level flow
and unstable conditions will result convection increasing across the
area ahead of the wave, with the potential for some diurnally driven
strong to possibly severe storms. Low level lapse rates will be
steep with decent mid level lapse rates, and enough deep
layer/effective bulk shear to organize convective, initially
discrete and possible growing upscale into something linear, with
large hail/damaging winds possible. The threat will be contingent
upon how unstable the area gets through the day and the timing of
any mid level forcing. Given the synoptic pattern Saturday night, it
isn't out of the question that we could have upstream convection
develop and move eastward into the area by early Sunday morning. A
more potent wave is expected to track eastward across the region
Sunday afternoon, with another round of convection expected. Model
differences with the exact track/timing of the forcing precludes
anything more than low likely/high chance pops Sunday tapering to
slight chance/chance pops Sunday night. Highs on Saturday will be in
the low to mid 80s for much of the area, but will be a touch cooler
Sunday in the upper 70s to low 80s.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A brief lull in the active weather regime is expected Monday with a
more amplified longwave pattern setting up and a period of ridging
over the region Monday into Monday night. A warm front will lift
north through the area Monday night into Tuesday as low pressure
tracks northeast through the western Great Lakes, with some slight
chance/low chance pops forecasted. Upper ridging will hold across
the region Tuesday, although the ridge will be a bit more flattened
over the Great Lakes. Pops increase Tuesday night into Wednesday as
low pressure tracks through the Great Lakes bringing a frontal
boundary towards the area. Still kept pops in the low to mid chance
range during this period with the better forcing west of the area,
although the region will be unstable in the warm sector. Highs will
generally be in the upper 70s to low 80s through the period.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
Areas of fog have been developing across SW Ohio with MVFR
already at FDY at 05Z. Thickening high cloud is expected to
prevent visibilities from dropping much more but could see
patchy MVFR during the overnight hours. Otherwise watching an
area of showers and thunderstorms across Illinois that are
expected to reach NW Ohio towards 10-12Z. Although some
weakening is expected, tried to time scattered thunderstorms
into TOL/FDY around 11Z, spreading east towards CLE/MFD/CAK at
12-14Z and YNG/ERI towards 14-15Z. Did not add stronger wind
gusts to the terminals yet but it's possible we could see gusts
to 30-40 knots if thunderstorms maintain strength. Brief heavy
rain with IFR visibilities and even small hail will be
possible.

After the morning activity moves through, the airmass will try
to destabilize from MFD-CAK and points south. Scattered
thunderstorms may re-develop this afternoon in this area and
may need to be added to the terminals.

Thunderstorm activity early this morning is going to be fueled
by a low level jet with wind speeds of 40-45 knots at 2000 feet
and have included a window of low level wind sheer from
Cleveland westward. By late morning we will start to see
southwest winds become breezy with gusts to around 25-30 knots.
Winds will drop off to 5-15 knots tonight as they shift around
to the northwest behind a cold front.

OUTLOOK...Non-VFR possible in thunderstorms Saturday and Sunday.

&&

.MARINE...
Low pressure tracking across the Great Lakes today will bring a cold
front to the western end of the lake this afternoon, crossing the
lake by the overnight hours. Southwest winds today ahead of the
front will increase to 15-20 kts before becoming more west to
northwest and weakening behind the front tonight. There may be a
need for a small craft advisory on the western half of the lake this
afternoon into this evening, however winds will remain just below
criteria, and shore parallel flow should keep waves in the 2-4 ft
range. High pressure will build east across the lake tonight through
Friday before the front lifts back north across the lake as a warm
from late Friday night through Saturday morning. This will keep
winds out of the west southwest across the lake through Sunday,
until another cold front sweeps across the lake, with winds becoming
west to northwest Sunday night into Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...KEC
MARINE...Greenawalt
Hazardous weather outlook, May 23, 5:26 AM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
526 AM EDT Thu May 23 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-240930-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
526 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move from west to east across the
area this morning. Some of these thunderstorms may produce strong
damaging winds, mainly before 9 AM. The greatest threat will be
focused towards the I-75 corridor.

Thunderstorms may develop along a cold front across mainly NE Ohio
late this afternoon into this evening. There is an isolated threat of
severe weather with thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There will be a slight risk of severe weather with thunderstorms on
Saturday, mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-240930-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
526 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Showers and thunderstorms producing frequent lightning will move
from west to east across the lake this morning. Some of these
thunderstorms may produce strong damaging winds mainly on the western
basin before 9 AM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There will be a slight risk of severe weather with thunderstorms on
Saturday, mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 23, 6:18 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
618 AM EDT Thu May 23 2019

OHZ003-006-017-231115-
Wood-Hancock-Lucas-
618 AM EDT Thu May 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD...HANCOCK AND
LUCAS COUNTIES...

At 617 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Swanton to near
Spencerville In Allen County. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with these
storms.

Locations impacted include...
Findlay, Bowling Green, Fostoria, Bluffton, Swanton, Perrysburg,
Oregon, Sylvania, Rossford, Waterville, Northwood, Whitehouse, North
Baltimore, Holland, McComb, Weston, Arlington, Arcadia, Rawson and
Vanlue.

LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
      4169 8343 4169 8335 4171 8333 4162 8318
      4162 8342 4100 8342 4099 8346 4091 8348
      4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 1017Z 269DEG 36KT 4168 8394 4072 8441

Greenawalt
Special weather statement, May 23, 6:51 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
651 AM EDT Thu May 23 2019

OHZ007>009-231130-
Erie-Ottawa-Sandusky-
651 AM EDT Thu May 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...ERIE AND
SANDUSKY COUNTIES...

At 651 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oregon to 6 miles northwest of
Fostoria. Movement was east at 70 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Sandusky, Fremont, Western Vermilion, Port Clinton, Kelleys Island,
Put-In-Bay, Bellevue, Clyde, Oak Harbor, Gibsonburg, Genoa,
Woodville, Elmore, Northern Milan, Milan, Castalia, Ballville,
Catawba Island, Marblehead and Berlin Heights.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4162 8339 4162 8311 4151 8296 4155 8286
      4172 8283 4172 8281 4159 8284 4154 8274
      4163 8267 4162 8267 4150 8271 4145 8304
      4143 8301 4149 8269 4147 8270 4138 8250
      4142 8237 4128 8244 4126 8342
TIME...MOT...LOC 1051Z 258DEG 60KT 4165 8331 4125 8347

Greenawalt

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:18 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood57 min
May 23, 6:30 AM EDTSpecial Marine WarningCLE71 min
May 23, 6:42 AM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot48 min
May 23, 6:51 AM EDTSpecial Weather StatementCLEErie, Ottawa, Sandusky39 min
May 23, 7:12 AM EDTSpecial Marine WarningCLE61 min
May 23, 7:23 AM EDTSpecial Weather StatementCLECrawford, Huron, Lorain, Marion, Morrow, Richland52 min
May 23, 7:33 AM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Lorain, Marion, Medina and 2 more42 min
May 23, 7:50 AM EDTSpecial Marine WarningCLE69 min
May 23, 8:05 AM EDTSpecial Weather StatementCLECuyahoga, Holmes, Knox, Medina, Summit, Wayne55 min
May 23, 8:17 AM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Holmes, Knox, Lake, Lorain and 4 more46 min
May 23, 8:35 AM EDTSpecial Marine WarningCLE75 min
May 23, 8:38 AM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 3 more67 min
May 23, 9:06 AM EDTSpecial Weather StatementCLEAshtabula, Portage54 min
May 23, 9:15 AM EDTSevere Thunderstorm WarningCLEAshtabula45 min
May 23, 1:38 PM EDTSmall Craft AdvisoryCLE6 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.